MathSciNet Relay Station
MathSciNet bibliographic data
MR415543 (54 #3628) 53C20 (57D35 57D25)
Titus, Charles J. A proof of a conjecture of Loewner and of the conjecture of Caratheodory on umbilic points. Acta Math. 131 (1973), 43–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement